# SDR 99ZZZX1121

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9374B
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0807
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 12810013
- Condition: Loose
- Location: Rt Mlg
- Part time: 5,245 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DOING A ROUTINE GEAR RETRACTION, FOUND THE RIGHT MAIN GEAR ACTUATOR LEAKING.  UPON REMOVAL OF THE ACTUATOR, FOUND THE THREE ATTACHING BOLTS WERE LOOSE IN THE HOLES.  THE HOLE WEAR VARIED FROM .002 INCH TO .004 INCH BIGGER THAN THE NEW BOLTS.
